# SDR DLM88001519

- Difficulty date: August 10, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 26,546 hours, 20,914 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS153080200
- Condition: Ruptured
- Location: Rt Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RT HYDRAULIC SYSTEM PRESS AND QTY DROPPED TO ZERO.  A/C STOPPED AND TOWED TO GATE.  FOUND RUPTURED AUX PRESS LINE.  REPLACED LINE, PUMP AND FILTER.
